# SDR SWAA2020090908913

- Difficulty date: August 14, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL STA 663 LBL 37' 2.5' FROM TOP HAS .250' CRACK EMITTING FROM FASTENER, MARKED LOCATION.  REPAIRED DEFECT AT LT MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB STA 663 LBL 37' 2.5' FROM TOP, IAW B737-700 SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 1.  THIS IS A CATEGORY B REPAIR, SEE TABLE 203.
